IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1719

Title: Overdetermined Strata in General Families of Polynomials
Authors: Kostov, Vladimir
Keywords: Overdetermined Stratum
Hyperbolic Polynomial
Gegenbauer’s Polynomial
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 4, (2003), 377p-386p
Abstract: In the paper we give different examples of overdetermined strata.
Description: 2000 Mathematics Subject Classification: 12D10.
URI: http://hdl.handle.net/10525/1719
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol29-num4-2003-p377-p386.pdf467.04 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback